# SDR AALA20140422012

- Difficulty date: April 13, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 18 hours, 5 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: D5397308220400
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC TOUCHED THE LEVER ON THE DOOR FRAME PART OF THE SLIDE ACTIVATION SET UP & THIS CAUSED THE LT NR 3 SLIDE TO DEPLOY.  REPLACED BROKEN DOOR SLIDE DEPLOY MECHANISM & SLIDE.
